Pennsylvania, 2007Damaging Winds in Pennsylvania, June 19, 2007
June 19, 2007 · NWS PHI · 13 events in 8 counties and zones
Severe thunderstorms affected Eastern Pennsylvania on the 19th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 13
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms affected Eastern Pennsylvania on the 19th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 19, 2:24 PM EST, 4 hours 8 minutes earlier.
Area forecast discussion, Jun 19, 2:24 PM EST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT TUE JUN 19 2007
.SYNOPSIS...
A COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT INTO EARLY WEDNESDAY.
HIGH PRESSURE WILL FOLLOW FOR LATE WEDNESDAY INTO THURSDAY.
ANOTHER COLD FRONT WILL CROSS THE REGION ON FRIDAY. HIGH PRESSURE
WILL BUILD BACK IN FOR SATURDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
CONVECTION TO OUR WEST EXPECTED TO SPREAD INTO REGION THIS
EVENING. LEE SIDE TROUGH WILL ENHANCE SERVICE CONVERGENCE FOR
CONVECTIVE DEVELOPMENT. SURFACE BASED LI HAS DROPPED TO MINUS 7 AS
OF 18UTC OVER WESTERN PART OF FA. AS CONVECTION WILL DEVELOP WELL AHEAD
OF FRONTAL BOUNDARY...OVERNIGHT TEMPERATURES AND DEWPOINTS REMAIN WARM
AND HUMID FOR MOST OF THE NIGHT.
&&
.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS PER PREVIOUS FORECAST...PRECIPITATION CHANCES REMAIN IN
SOUTHERN ZONES FOR WEDNESDAY...LATEST NAM A LITTLE MORE ROBUST
THAN GFS WITH PRECIPITATION POTENTIAL IN THIS REGION.
CLEARING OUT AND DRYING OUT ON TAP FOR WEDNESDAY NIGHT AND THURSDAY.
HUMIDITY LEVELS START TO RISE AGAIN THURSDAY NIGHT IN ADVANCE OF
NEXT FRONTAL PASSAGE.
&&
.LONG TERM /FRIDAY THROUGH TUESDAY/...
NOT MUCH HAS CHANGED FROM YESTERDAY IN THE EXTENDED PERIOD. STAYED
WITH HPC GUIDANCE AND MADE ONLY MINOR ADJUSTMENTS HERE AND THERE. IT
LOOKS LIKE THE NEXT CHANCE FOR PRECIPITATION IS STILL SLATED FOR
SATURDAY WITH THE PASSAGE OF A COLD FRONT.HIGH PRESSURE BUILDS IN
BEHIND THE FRONT GIVING US A NICE START TO THE BEGINNING OF THE WORK
WEEK. A WARM FRONT MAY ALSO MOVE THROUGH THE AREA ON TUESDAY. 850
TEMPS FOR MON AND TUE ARE BACK NEAR THE 20C MARK, INDICATING ANOTHER
SET OF WARM DAYS COULD BE IN STORE. HOWEVER, CONFIDENCE IS NOT VERY
HIGH SINCE THIS IS AT THE VERY END OF THE PERIOD AND THE MODELS HAVE
CONSISTENTLY BEEN TOO WARM FOR DAYS 6-7.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
ONLY A FEW CUMULUS CLOUDS WERE AROUND TO START THINGS OFF AT 18Z,
BUT DETERIORATION WILL BE THE KEY WORD FOR THIS FORECAST, AT LEAST
IN THE 4 TO 8 HOUR TIME FRAME. THERE WERE A FEW VISIBILITIES THAT
HAD SLIPPED BACK TO 5 OR 6 MILES IN HAZE BY 18Z AS DEWPOINTS WILL
CONTINUE TO RISE, MORE TAF SITES MAY SEE SLIGHTLY WORSE
VISIBILITIES AS THE AFTERNOON PROGRESSES. SLANT VISIBILITIES WILL
CERTAINLY BE MARGINAL AT MOST LOCATIONS.
THE APPROACHING COLD FRONT WAS CAUSING A BAND OF LOW AND MID CLOUDS
TO OUR WEST, FROM CENTRAL PENNSYLVANIA AND WESTWARD. TRYING TO TIME
CHANGING CLOUD ELEMENTS IS OFTEN AN EXERCISE IN FUTILITY, BUT, USING
THE GFS MID LEVEL MOISTURE AS A PROXY, WHICH SEEMED TO INITIALIZE
REASONABLY WELL, STRATOCUMULUS SHOULD ENCROACH BY LATE AFTERNOON,
SAY IN THE 22Z TO 00Z TIME FRAME. ISOLATED TO SCATTERED CONVECTION
APPEARS TO BE INITIATING JUST TO THE EAST OF THE AFOREMENTIONED
CLOUD BAND, SO WE WILL BEGIN WITH A THUNDERSTORM VICINITY REMARK IN
LATE AFTERNOON, FOLLOWED BY ANOTHER GROUP BY 03Z (AN HOUR OR TWO
EARLIER WEST, AND AN HOUR LATER EAST) WITH A LOWER TEMPORARY
CONDITION FOR IFR VISIBILITIES AND MARGINAL VFR CEILINGS AS THE
FRONT NEARS AND PASSES THROUGH.
THEN, THERE APPEARS TO BE THE POSSIBILITY OF TRAILING STRATIFORM
CLOUDS AND SHOWERS FOR A FEW HOURS, WITH CONDITIONS GRADUALLY
IMPROVING TO VFR AS WEDNESDAY MORNING PROGRESSES UNDER THE INFLUENCE
OF A DRYING NORTHWEST FLOW.
FOR THE OUTLOOK BEYOND 18Z WEDNESDAY...VFR CONDITIONS ARE EXPECTED
TO CONTINUE AS DRIER AIR FILTERS IN. SOME LOCAL MARGINAL VFR
VISIBILITIES IN FOG ARE POSSIBLE AT THE USUAL SUSPECT TAF SITES
WEDNESDAY NIGHT AND EARLY THURSDAY MORNING, BUT THERE COULD BE
SUFFICIENT TIME FOR DRYING TO OCCUR DURING WEDNESDAY AND EARLY
WEDNESDAY NIGHT TO PRECLUDE MUCH FOG FORMATION. THE NEXT SYSTEM WILL
ARRIVE SATURDAY WITH MORE CONVECTION POSSIBLE LATER SATURDAY INTO
SATURDAY NIGHT AREA OF MARGINAL VFR AND LOCAL IFR CONDITIONS COULD
ENSUE. DRY WEATHER AND VFR CONDITIONS ARE FORECAST FOR SUNDAY AT
THIS DISTANT POINT.
&&
.MARINE...
NO ADVISORIES ARE ANTICIPATED THROUGH THE MARINE FORECAST VALID
PERIOD THROUGH SUNDAY.
SOUTHEAST WINDS MAY VEER A BIT MORE SOUTHERLY THROUGH THE REST OF
TODAY, THEN SWING AROUND TO NORTHWEST IN THE POST-FRONTAL
ENVIRONMENT DURING WEDNESDAY. WINDS ALSO MAY INCREASE A BIT AND GUST
UP TO 20 KNOTS LATE TODAY AND THIS EVENING IN THE SYNOPTIC FLOW AS
THE GRADIENT TIGHTENS UP JUST A LITTLE, AS WELL AS BE GUSTY TONIGHT
IN ANY THUNDERSTORMS OF COURSE. THUNDERSTORMS ARE EXPECTED TONIGHT
OVER THE WATERS AND THESE CAN CREATE LOCALIZED HAZARDOUS
CONDITIONS...SO PAY ATTENTION TO THE FORECAST TONIGHT AND PREPARE
FOR LOCALLY CHOPPY WATERS AND GUSTY WINDS NEAR ANY THUNDERSTORMS.
WAVEWATCH HAS DECREASED ITS WAVE FORECASTS FROM YESTERDAYS RUNS,
SO WE WILL CAP THINGS AT 4 FEET TONIGHT AND WEDNESDAY. OTHERWISE, 2
OR 3 FEET IS ALL THAT IS FORESEEN WITH THE WINDS WE PRESENTLY HAVE
FORECAST FOR LATE THIS WEEK. SOME INCREASE IS LIKELY TO OCCUR
SATURDAY WITH THE APPROACH OF THE NEXT SYSTEM, BUT AGAIN THIS SHOULD
BE SUB-ADVISORY.
A LOW RISK OF RIP CURRENTS WILL CONTINUE TO BE FORECAST FOR THE REST
OF TODAY.
&&
.EQUIPMENT...
THE KDIX WSR 88D IS OUT OF SERVICE, AND IS UNLIKELY TO BE RETURNED
TO SERVICE THROUGH TONIGHT. USERS, INCLUDING SURROUNDING OFFICES,
NEED TO BE AWARE THAT THIS RADAR WILL BE UNAVAILABLE FOR
INTERROGATION OF THE CONVECTION THIS AFTERNOON AND TONIGHT, AND
PROBABLY EXTENDING INTO WEDNESDAY AS WELL.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.
&&
SYNOPSIS...SZATKOWSKI
NEAR TERM...SZATKOWSKI
SHORT TERM...SZATKOWSKI
LONG TERM...SZATKOWSKI
AVIATION...
MARINE...
EQUIPMENT...SZATKOWSKI
Hazardous weather outlook, Jun 19, 2:21 PM EST, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
321 PM EDT TUE JUN 19 2007
MDZ008-012-PAZ054-055-060>062-067>069-201930-
CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
321 PM EDT TUE JUN 19 2007
...SEVERE THUNDERSTORM WATCH 420 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
NJZ001-007>010-012-013-201930-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
321 PM EDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
NORTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED THE AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND THIS EVENING.
DAMAGING WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL
ALSO IS POSSIBLE. ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS
ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE.
IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH
AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
DEZ001-NJZ015>019-PAZ070-071-201930-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
DELAWARE-PHILADELPHIA-
321 PM EDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THE STORM PREDICTION CENTER HAS PLACED MUCH OF THE AREA IN A
SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. DAMAGING WINDS
ARE THE MAIN THUNDERSTORM THREAT, BUT LARGE HAIL ALSO IS POSSIBLE.
ALSO, LOCALIZED FLOODING FROM HEAVY DOWNPOURS ASSOCIATED WITH THE
STRONGEST THUNDERSTORMS IS POSSIBLE.
IT WILL BE VERY WARM AND HUMID AROUND THE REGION TODAY, WITH
AFTERNOON HEAT INDICES REACHING THE UPPER 80S TO LOWER 90S. IN
THE HIGHLY URBANIZED AREAS OF THE DELAWARE VALLEY, AFTERNOON HEAT
INDICES MAY CLIMB INTO THE MID 90S.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
ANZ430-431-450>455-DEZ002>004-MDZ015-019-020-NJZ014-020>027-201930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
KENT DE-INLAND SUSSEX-DELAWARE BEACHES-QUEEN ANNES-TALBOT-CAROLINE-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
321 PM EDT TUE JUN 19 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...CENTRAL DELAWARE...SOUTHERN DELAWARE...DELAWARE BAY
WATERS...EASTERN MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY
AND SOUTHERN NEW JERSEY.
.DAY ONE...THIS AFTERNOON AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
EBERWINE
In the hours before
Special weather statement, Jun 19, 3:07 PM EST, 3 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT TUE JUN 19 2007
MDZ008-012-PAZ054-055-060>062-067>069-200115-
CECIL-KENT MD-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-
MONTGOMERY-BUCKS-
INCLUDING THE CITIES OF...ELKTON...CHESTERTOWN...JIM THORPE...
STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...EASTON...
WEST CHESTER...NORRISTOWN...DOYLESTOWN
407 PM EDT TUE JUN 19 2007
...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 PM EDT...
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR THE REMAINDER OF THIS
AFTERNOON INTO THIS EVENING.
A LINE OF THUNDERSTORMS EXTENDED FROM UPSTATE NEW YORK THROUGH
CENTRAL PENNSYLVANIA AND DOWN INTO VIRGINIA AND NORTH CAROLINA.
THESE STORMS ARE MOVING TO THE EAST AND LIKELY TO BE IN THE WATCH
AREA BY THIS EVENING.
REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH
AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS
AND POSSIBLE WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY
DO PRODUCE TORNADOES.
PLEASE BE READY TO TAKE ACTION IN THE EVENT A SEVERE THUNDERSTORM
WARNING IS ISSUED.
DEZ001-MDZ015-019-NJZ001-007>010-012-015>019-PAZ070-071-200115-
NEW CASTLE-QUEEN ANNES-TALBOT-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...CENTREVILLE...EASTON...
NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...
NEW BRUNSWICK...TRENTON...PENNSVILLE...GLASSBORO...CAMDEN...
CHERRY HILL...MOORESTOWN...MOUNT HOLLY...MEDIA
407 PM EDT TUE JUN 19 2007
...A FEW SEVERE THUNDERSTORMS MAY AFFECT THE MIDDLE AND LOWER
DELAWARE VALLEY REGION LATER THIS AFTERNOON AND TONIGHT...
A STRONG COLD FRONT WILL APPROACH THE AREA LATE TODAY AND MOVE
THROUGH THE REGION LATER TONIGHT AND EARLY WEDNESDAY.
THE STORM PREDICTION CENTER HAS PLACED OUR AREA IN A SLIGHT RISK
OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT. DAMAGING
WINDS ARE THE MAIN THUNDERSTORM THREAT, BUT SOME LARGE HAIL IS
ALSO POSSIBLE. IN ADDITION, LOCALIZED FLOODING FROM HEAVY
DOWNPOURS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS IS POSSIBLE.
A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS TO THE WEST,
AND MAY BE EXTENDED FARTHER EAST IF THE CONDITIONS BECOME MORE FAVORABLE.
NOW WOULD BE A GOOD TIME TO REVIEW YOUR READINESS FOR ANY SEVERE
STORMS THAT DEVELOP. KEEP COMMON-SENSE SAFETY RULES IN MIND FOR
ANY SEVERE THUNDERSTORMS THAT FORM LATER TODAY OR TONIGHT. MOVE
INDOORS WHEN YOU SEE LIGHTNING OR HEAR THUNDER. STAY AWAY FROM
WINDOWS AND KEEP OFF THE PHONE, EXCEPT IN AN EMERGENCY, WHEN
THUNDERSTORMS ARE MOVING THROUGH THE AREA.
EBERWINE
Special weather statement, Jun 19, 6:16 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT TUE JUN 19 2007
NJZ001-007>009-PAZ054-055-060>062-067>071-200115-
BERKS-BUCKS-CARBON-CHESTER-DELAWARE-HUNTERDON-LEHIGH-MONROE-
MONTGOMERY-MORRIS-NORTHAMPTON-PHILADELPHIA-SUSSEX-WARREN-
716 PM EDT TUE JUN 19 2007
...STRONG THUNDERSTORMS WILL AFFECT BERKS...BUCKS...CARBON...
CHESTER...DELAWARE...HUNTERDON...LEHIGH...MONROE...MONTGOMERY...
MORRIS...NORTHAMPTON...PHILADELPHIA...SUSSEX AND WARREN COUNTIES...
AT 712 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
SCRANTON TO 28 MILES SOUTHWEST OF LANCASTER...MOVING EAST AT 20 MPH.
THE THUNDERSTORMS WILL BE NEAR SHOEMAKERSVILLE...JIM THORPE AROUND
730 PM...WALNUTPORT...ST. LAWRENCE AROUND 745 PM...TOPTON...
NORTHAMPTON AROUND 800 PM...WIND GAP...STROUDSBURG AROUND 815 PM...
THORNDALE AND TATAMY AROUND 830 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
SMALL HAIL AND FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE FROM THESE STORMS.
RPW
Thunderstorm Wind, Carbon
- When
- June 19, 6:32 PM EST to 7:00 PM EST
- Where
- Carbon County, Tresckow to Palmerton
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.920, -75.950
A severe thunderstorm knocked down several trees and wires throughout Carbon County.
Thunderstorm Wind, Berks
- When
- June 19, 6:36 PM EST
- Where
- Berks County, 1 mi W of Bernville to Centerport
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.430, -76.139
A severe thunderstorm tore down several lines and trees in Centre and Jefferson Townships.
Thunderstorm Wind, Monroe
- When
- June 19, 6:58 PM EST
- Where
- Monroe County, Mt Pocono
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 41.130, -75.350
A severe thunderstrom knocked down a couple of trees and wires in Mount Pocono Borough.
Thunderstorm Wind, Berks
- When
- June 19, 7:00 PM EST
- Where
- Berks County, Manatawny
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.380, -75.730
The same severe thunderstorm also knocked down a couple of trees and wires in Oley Township.
Thunderstorm Wind, Chester
- When
- June 19, 7:14 PM EST
- Where
- Chester County, 5 mi NE of Parkesburg to 5 mi SE of Elverson
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.021, -75.833
A severe thunderstorm tore down a couple of trees and wires in West Caln and East Nantmeal Townships. One tree was overhanging a roadway at Conestoga Pike and Nantmeal Road in East Nantmeal Township.
Thunderstorm Wind, Monroe
- When
- June 19, 7:20 PM EST to 7:30 PM EST
- Where
- Monroe County, Effort to Saylorsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.930, -75.430
A severe thunderstorm also knocked down trees and wires in Chestnuthill and Ross Townships.
Thunderstorm Wind, Montgomery
- When
- June 19, 7:35 PM EST
- Where
- Montgomery County, 2 mi NE of Pottstown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 40.270, -75.603
A severe thunderstorm knocked down a couple of trees in Lower Pottsgrove Township.
Thunderstorm Wind, Monroe
- When
- June 19, 7:38 PM EST
- Where
- Monroe County, Stroudsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.980, -75.200
A severe thunderstorm knocked down a few trees in Stroudsburg.
Thunderstorm Wind, Lehigh
- When
- June 19, 7:40 PM EST
- Where
- Lehigh County, 2 mi SE of Emmaus
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.510, -75.453
A severe thunderstorm knocked down a few trees in Upper and Lower Milford Townships.
Thunderstorm Wind, Northampton
- When
- June 19, 7:55 PM EST
- Where
- Northampton County, Palmer Hgts
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.700, -75.270
A severe thunderstorm knocked down several large trees in Palmer Township.
Thunderstorm Wind, Bucks
- When
- June 19, 7:55 PM EST
- Where
- Bucks County, Springtown
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.570, -75.280
A severe thunderstorm pulled down a couple of trees and wires in Springfield Township.
Thunderstorm Wind, Berks
- When
- June 19, 11:19 PM EST to 11:30 PM EST
- Where
- Berks County, 1 mi N of Boyertown to 3 mi NE of Bally
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.344, -75.630
A severe thunderstorm knocked down a couple of trees in Colebrookdale and Hereford Townships.
Thunderstorm Wind, Chester
- When
- June 19, 11:40 PM EST
- Where
- Chester County, 1 mi S of Chesterbrook
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 40.056, -75.450
A severe thunderstorm knocked down a couple of trees in Tredyffrin Township. One fell down on King of Prussia Road.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Tornado and Hail in Pennsylvania, June 19, 20071 death · 1 injured · EF0 · 36 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flood and Hail in Texas, June 19 to 20, 2007$204,000 · 2 in hail · 62 events
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds in Texas, June 19 to 20, 2007$385,000 · 82 kt wind · 13 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Tornado and Hail in Kansas, June 19, 2007EF0 · 59 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 41326, 41334, 41330, 41337, 41338, 41333, 41592, 41593, 41596, 41599, 41600, 41601, 41604.